# SDR SWIA200820435

- Difficulty date: November 12, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 15,275 hours, 12,363 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 624 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT FRAME 624 TO STRINGER 14 LEFT SIDE CRACKED.  AD INSP, REPLACED.
